Alert archive / Vermont / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 13, NWS Burlington, VT
NWS Burlington, VT issued this severe thunderstorm warning at Jun 26, 2009, 3:47 PM EDT for Franklin County, Orleans County, Vermont. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 3:47 PM EDT (19:47 UTC)
- Expired
- Jun 26, 2009, 4:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
Counties Franklin County, VT, Orleans County, VT
The radar
The Burlington radar (KCXX), 71 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 12:13 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 7.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 457 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KBTV 261947
SVRBTV
VTC011-019-262015-
/O.NEW.KBTV.SV.W.0013.090626T1947Z-090626T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ORLEANS COUNTY IN NORTHEAST VERMONT
FRANKLIN COUNTY IN NORTHWEST VERMONT
* UNTIL 415 PM EDT.
* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR MONTGOMERY...AND MOVING NORTHEAST AT 10 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES SOUTHEAST OF RICHFORD AROUND 355 PM EDT.
JAY AND 7 MILES WEST OF NORTH TROY AROUND 415 PM EDT.
THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4501 7240 4495 7234 4481 7264 4493 7281
4502 7266 4502 7244
TIME...MOT...LOC 1947Z 233DEG 10KT 4491 7263
$$
DD1 follow-up statement
000
WWUS51 KBTV 262008
SVSBTV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
408 PM EDT FRI JUN 26 2009
VTC011-019-262018-
/O.EXP.KBTV.SV.W.0013.000000T0000Z-090626T2015Z/
ORLEANS VT-FRANKLIN VT-
408 PM EDT FRI JUN 26 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ORLEANS COUNTY IN
NORTHEAST VERMONT...AND NORTHEASTERN FRANKLIN COUNTY IN NORTHWEST
VERMONT EXPIRES AT 415 PM EDT...
THE THREAT FOR SEVERE WEATHER HAS ENDED...BUT A SEVERE THUNDERSTORM
WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FRIDAY EVENING FOR NORTHERN
NEW YORK AND VERMONT.
LAT...LON 4501 7240 4495 7234 4481 7264 4493 7281
4502 7266 4502 7244
TIME...MOT...LOC 2008Z 233DEG 10KT 4495 7256
$$
DDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:04 PM EDT, 43 minutes earlier.
Area forecast discussion, Jun 26, 3:04 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 304 PM EDT FRI JUN 26 2009 SVR THUNDERSTORM WATCH NUMBER 515 CONTINUES FOR ENTIRE AREA UNTIL 7 PM THIS EVENING. .SYNOPSIS... A DEEP TROUGH OF LOW PRESSURE WILL DEVELOP ACROSS THE NORTH COUNTRY ON SATURDAY. THIS WILL PROVIDE THE REGION WITH THE CHANCES FOR SHOWERS AND THUNDERSTORMS...ALONG WITH MUCH COOLER TEMPERATURES. MEANWHILE...A WEAK RIDGE WILL TRY TO BUILD ACROSS THE REGION BY SUNDAY WITH SLIGHTLY DRIER AND WARMER CONDITIONS EXPECTED. MORE SHOWERS ARE ANTICIPATED FOR SUNDAY NIGHT INTO MONDAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 300 PM EDT FRIDAY...MESO-DISCUSSION...SHOWERS AND THUNDERSTORMS HAVE DEVELOPED AS EXPECTED THIS AFTN ACRS NNY AND VT. THE STRONGEST STORMS HAVE BEEN CLOSELY ASSOCIATED WITH POTENT 5H VORT ACRS THE SLV ATTM. SOME DIME TO NICKEL SIZE HAIL WAS REPORTED NEAR OGDENSBURG ASSOCIATED WITH 70 DBZ UP TO 10KFT AND 50 TO 55 DBZ UP TO 30 KFT. OTHERWISE...MORE ISOLATED SVR PULSE STORMS HAVE DEVELOPED ACRS NORTHERN CPV AND VT...ASSOCIATED WITH WEAK SFC TROF AND MAX SFC INSTABILITY. LAPS ANALYSIS SHOWS BEST LLVL CAPE VALUES OF 1800 J/KG ACRS THE SLV...WITH UP 2500 J/KG OVER THE CENTRAL CPV NEAR BTV. IN ADDITION...NOTICING MORE INSTABILITY ACRS THE NEK WITH CAPE VALUES APPROACHING 2500 J/KG. EARLIER CONVECTION ACRS SOUTHERN VT HAS STABILIZED THIS AREA...BUT EXPECT MORE STORMS TO RE-DEVELOP BY EARLY THIS EVENING. STILL LOOKING AT PENNY TO QUARTER SIZE HAIL AS BEING THE MAIN SVR WEATHER THREAT THRU 9 PM THIS EVENING. OVERALL EXPECT THE AREAL COVERAGE AND INTENSITY OF STORMS TO DECREASE BY 9 PM THIS EVENING AS SFC HEATING DECREASES. THE MAIN CHALLENGE THRU TONIGHT WL BE CONVECTION AND ASSOCIATED IMPACTS TO OUR FA. WATER VAPOR SHOWS DEVELOPING MID/UPPER LVL TROF ACRS THE NE CONUS WITH SEVERAL EMBEDDED 5H VORTS. FIRST VORT MOVING ACRS NNY ATTM...HAS PRODUCED A BROKEN LINE OF STRONG STORMS. BASED ON STRONG DYNAMICS AND COLD POOL ALOFT...EXPECT SHOWERS/STORMS TO CONT ACRS OUR CWA THRU 03Z TONIGHT. HOWEVER...WITH THE LOSS OF SFC HEATING/INSTABILITY EXPECT ACTIVITY TO QUICKLY BECMG MORE SHOWERY IN NATURE BY 03Z TONIGHT. WL MENTION LIKELY POPS WITH HAIL/GUSTY WINDS POSSIBLE THRU THIS EVENING...THEN JUST CHC POPS OF SHOWERS AFT 03Z TONIGHT. BY 06Z...EXPECT LARGE SCALE SUBSIDENCE TO DEVELOP ACRS OUR CWA...WHICH COMBINED WITH DECREASING 850-500MB MOISTURE PROFILES...WL HELP IN THE DEVELOPMENT OF FOG...ESPECIALLY ACRS AREAS WHICH RECEIVE RAINFALL THIS AFTN/EVENING. SFC DWPTS SHOULD DROP BACK INTO THE 50S...WHICH COMBINED WITH SLIGHTLY COOLER BL TEMPS WL ALLOW FOR OVERNIGHT LOWS TO BE AROUND 60F CPV/SLV AND M50S DACKS/NEK. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AS OF 300 PM EDT FRIDAY...MID/UPPER CLOSED CIRCULATION WL TRACK ACRS CENTRAL NY ON SATURDAY WHILE WEAK SFC LOW PRES DEVELOPS OVER SNE. BOTH NAM/GFS SHOW SEVERAL EMBEDDED VORTS MOVING ACRS OUR FA...BUT GFS IS MUCH MORE AGGRESSIVE OF INSTABILITY PARAMETERS ACRS OUR CWA. FEEL BASED ON COOLER SFC TEMPS AND SLIGHTLY DRIER SFC DWPTS...CAPE VALUES WL BE LESS...PROBABLY BTWN 500-700 J/KG WITH THE HIGHEST VALUES ACRS EASTERN VT. NAM IS MUCH MORE ROBUST WITH CLOUDS/QPF ASSOCIATED WITH BACKSIDE DEFORMATION ZNS ACRS OUR CWA ON SATURDAY. IN ADDITION...THE NAM SHOWS STRONG DEEP LAYER LIFT ALONG AN AXIS FROM THE NEK BACK TWD ALBANY WITH SOME ENHANCED QPF BTWN 0.20 AND 0.40. MEANWHILE...GFS SHOWS A SLIGHTLY WEAKER MID/UPPER LVL CIRCULATION WITH SOME BREAKS IN THE DEEP LAYER MOISTURE PROGGS ACRS OUR REGION...WHICH HELPS TO ENHANCE SFC BASED INSTABILITY/HEATING. WL USE A BLEND OF THE TWO MODEL SOLUTIONS AND MENTION CHC POPS IN THE MORNING WITH LIKELY SHOWERS AND ISOLATED STORMS IN THE AFTN ON SATURDAY. HIGHEST POPS WL BE ACRS CENTRAL/EASTERN VT AND THE CPV. PROGGED 85H TEMPS DROP TO AROUND 12C ON NORTHERLY SFC FLW AND CLOUDS...THEREFORE EXPECT HIGHS ONLY IN THE M70S CPV/SLV...L70S EASTERN/CENTRAL VT...AND NEAR 70F MTNS. CLOSED MID/UPPER LVL CIRCULATION WL CONT TO IMPACT THE NE CONUS AS WEAK RIDGE ALOFT TRIES TO BUILD ACRS OUR REGION FROM THE OHIO VALLEY. GIVEN THE VERY COMPLEX AND COMPLICATED ULVL PATTERN AND SEVERAL SPOKES OF ENERGY/MOISTURE ROTATING AROUND MID/UPPER LVL CIRCULATION WL CONT TO MENTION CHC POPS WITH THE HIGHEST CHCS DURING PEAK HEATING. PROGGED 85H TEMPS WARM SLIGHTLY FROM SATURDAY TO NEAR 13C...WITH SFC DWPTS IN THE L60S. THIS COULD CREATE SOME WEAK INSTABILITY AND WL MENTION ISOLATED STORMS DURING THE PEAK HEATING. && .LONG TERM /MONDAY THROUGH THURSDAY/... AS OF 242 PM EDT FRIDAY...MDLS CONT TO SHOW SIMILAR PATTERN HAS OVER PAST SEVERAL DAYS...INVOLVING CUTOFF UPPER LOW SITTING OVER THE GREAT LKS REGION MONDAY...RIGHT INTO THE END OF THE WEEK. SOME MDL DIFF IN AMT OF PRECIP AND TIMING MAINLY WITH GFS/ECMWF. WILL CONTINUE TO SPLIT DIFF KEEPING CHANCE POPS IN FOR THE EXTENDED PERIOD AS BANDS OF MOISTURE OFF THE ATLANTIC WILL MV INLAND ASSOCIATED W/ CIRCULATION. WILL SLACKEN POPS SOME TOWARDS END OF NEXT WEEK AS GFS DOES HINT AT LOW LIFTING SOME INTO SOUTHERN QUEBEC...BUT EXTENSIVE CLD COVER WILL REMAIN FOR MUCH OF THE AREA W/ FOCUS NEAR THE CANADIAN BORDER BY THE END OF THE WEEK. MDL QPF HAS POTENTIAL TO HIT NEAR 1.00 FOR THE EVENT. CONTINUING TO UNDERCUT MDL MAX GUIDANCE BY A FEW DEGREES BASED ON CLD COVER...BUT HAVE BUMPED UP OVERNGT LOWS A BIT FOR SAME REASON. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... THROUGH 18Z SATURDAY...COND WILL RANGE FROM VFR DOWN TO MVFR. UPPER LOW WILL SWING THRU RW/TRW THRU 00Z SAT. CEILINGS BKN020-030 AND VSBY IN RAIN 4-5SM...AFT 00Z LGT PERSISTENT RW/FG WILL CONTINUE RIGHT THRU REST OF FORECAST PERIOD AS LOW PRESSURE SINKS OVER THE REGION...VSBY DOWN TO 4-6SM W/ OCNL 2-3SM SLK/MPV. SSW WINDS 5-15KTS WILL BECM LGT/VAR BY 00Z THEN BECM NNW 5-10KTS BY 10Z SAT. 18Z SATURDAY THROUGH WEDNESDAY...A SERIES OF CLOSED UPPER LOWS EVOLVING ACROSS THE NERN CONUS WILL MAINTAIN THREAT FOR WIDELY SCATTERED MVFR SHOWERS AND POSSIBLE TSTMS THROUGH MUCH OF THE PERIOD. OUTSIDE OF SHOWER AND TSTM ACTIVITY...CONDITIONS WILL GENERALLY BE VFR. GREATEST COVERAGE OF ACTIVITY WILL LIKELY BE DURING THE AFTN/EVE HRS. OUTSIDE OF CONVECTIVE ACTIVITY...NO LARGE-SCALE STRONG WINDS ARE ANTICIPATED DURING THE AVIATION OUTLOOK PERIOD. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...TABER NEAR TERM...TABER SHORT TERM...TABER LONG TERM...JN AVIATION...BANACOS/JN
Hazardous weather outlook, Jun 26, 12:18 PM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 1218 PM EDT FRI JUN 26 2009 NYZ026>031-034-035-087-VTZ001>012-016>019-271630- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON- SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON- WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE- WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA- WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR- EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND- 1218 PM EDT FRI JUN 26 2009 ...SEVERE THUNDERSTORM WATCH 515 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Local storm report, Jun 26, 2:58 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
258 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL OGDENSBURG 44.71N 75.47W
06/26/2009 E0.88 INCH ST. LAWRENCE NY TRAINED SPOTTER
0225 PM HAIL OGDENSBURG 44.71N 75.47W
06/26/2009 E0.88 INCH ST. LAWRENCE NY TRAINED SPOTTER
0235 PM TSTM WND DMG 2 SW LISBON 44.71N 75.35W
06/26/2009 ST. LAWRENCE NY LAW ENFORCEMENT
FEW TREES DOWN ALONG CEMENTARY ROAD...JUST SOUTH OF
LISBON
0240 PM HAIL RICHVILLE 44.42N 75.39W
06/26/2009 E0.25 INCH ST. LAWRENCE NY PUBLIC
&&
SLWLocal storm report, Jun 26, 3:06 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
306 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL ENOSBURG FALLS 44.91N 72.80W
06/26/2009 E0.50 INCH FRANKLIN VT CO-OP OBSERVER
0300 PM HAIL ENOSBURG FALLS 44.91N 72.80W
06/26/2009 E0.50 INCH FRANKLIN VT PUBLIC
ENOSBURG FALLS COUNTRY CLUB
&&
JNLocal storm report, Jun 26, 3:11 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
311 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 1 W ENOSBURG FALLS 44.91N 72.82W
06/26/2009 E1.00 INCH FRANKLIN VT PUBLIC
&&
BROOKETSpecial weather statement, Jun 26, 3:26 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BURLINGTON VT 326 PM EDT FRI JUN 26 2009 NYZ029-030-087-262030- SOUTHEASTERN ST. LAWRENCE NY-SOUTHERN FRANKLIN NY- SOUTHWESTERN ST. LAWRENCE NY- 326 PM EDT FRI JUN 26 2009 ...A STRONG THUNDERSTORMS DEVELOPING ACROSS SOUTHERN PORTIONS OF SAINT LAWRENCE AND FRANKLIN COUNTIES NEW YORK... AT 322 PM EDT...WEATHER RADAR INDICATED SEVERAL DEVELOPING THUNDERSTORMS FROM NEAR STAR LAKE AND WANAKENA TO JUST NORTH OF SARANAC LAKE. THESE THUNDERSTORMS WERE MOVING NORTHEAST AT 15 MPH. WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. HEAVY RAIN AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STORM. PERSONS ACROSS THE AREA SHOULD MOVE INDOORS AS THE STORMS APPROACH. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR NORTHERN NEW YORK AND VERMONT. LAT...LON 4451 7414 4415 7413 4405 7503 4439 7522 NASH
Local storm report, Jun 26, 3:35 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
335 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL OGDENSBURG 44.71N 75.47W
06/26/2009 E0.88 INCH ST. LAWRENCE NY TRAINED SPOTTER
0225 PM HAIL OGDENSBURG 44.71N 75.47W
06/26/2009 E0.88 INCH ST. LAWRENCE NY TRAINED SPOTTER
0235 PM TSTM WND DMG 2 SW LISBON 44.71N 75.35W
06/26/2009 ST. LAWRENCE NY LAW ENFORCEMENT
FEW TREES DOWN ALONG CEMENTARY ROAD...JUST SOUTH OF
LISBON
0240 PM HAIL RICHVILLE 44.42N 75.39W
06/26/2009 E0.25 INCH ST. LAWRENCE NY PUBLIC
0250 PM HAIL 1 W ENOSBURG FALLS 44.91N 72.82W
06/26/2009 E1.00 INCH FRANKLIN VT PUBLIC
0300 PM HAIL ENOSBURG FALLS 44.91N 72.80W
06/26/2009 E0.50 INCH FRANKLIN VT PUBLIC
ENOSBURG FALLS COUNTRY CLUB
0300 PM HAIL ENOSBURG FALLS 44.91N 72.80W
06/26/2009 E0.50 INCH FRANKLIN VT CO-OP OBSERVER
0315 PM HAIL 3 SW LOUISVILLE 44.87N 75.06W
06/26/2009 E0.88 INCH ST. LAWRENCE NY POST OFFICE
NICKEL SIZE HAIL REPORTED IN CHASE MILLS
&&
SLWLocal storm report, Jun 26, 3:39 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
339 PM EDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL CHAMPLAIN 44.99N 73.44W
06/26/2009 E0.50 INCH CLINTON NY PUBLIC
NORTH COUNTRY GOLF CLUB
&&
JNThe office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:52 PM EDT | Special Weather Statement | BTV | Orleans | 53 min |
| Jun 25, 10:43 PM EDT | Special Weather Statement | BTV | Essex | 62 min |
| Jun 25, 11:10 PM EDT | Special Weather Statement | BTV | Windsor | 65 min |
| Jun 25, 11:47 PM EDT | Special Weather Statement | BTV | Caledonia, Essex | 58 min |
| Jun 26, 1:52 PM EDT | Special Weather Statement | BTV | Franklin, Grand Isle | 53 min |
| Jun 26, 1:58 PM EDT | Special Weather Statement | BTV | Essex | 47 min |
| Jun 26, 2:51 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 24 min |
| Jun 26, 3:24 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 36 min |
| Jun 26, 4:14 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 31 min |
| Jun 26, 4:29 PM EDT | Areal Flood Advisory | BTV | Franklin, Orleans | 3 hr |
| Jun 26, 4:42 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 33 min |
| Jun 26, 4:50 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 25 min |
| Jun 26, 5:02 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Grand Isle | 43 min |
| Jun 26, 5:06 PM EDT | Severe Thunderstorm Warning | BTV | Franklin | 24 min |
| Jun 26, 5:13 PM EDT | Severe Thunderstorm Warning | BTV | Chittenden, Franklin, Grand Isle | 47 min |
| Jun 26, 5:40 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Franklin, Lamoille | 50 min |
| Jun 26, 6:05 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland | 55 min |
| Jun 26, 6:22 PM EDT | Special Weather Statement | BTV | Lamoille, Orleans, Washington | 53 min |
| Jun 26, 6:30 PM EDT | Special Weather Statement | BTV | Addison | 60 min |
| Jun 26, 6:52 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Lamoille, Orleans | 27 min |
| Jun 26, 7:26 PM EDT | Special Weather Statement | BTV | Orleans | 64 min |
| Jun 26, 7:35 PM EDT | Special Weather Statement | BTV | Orange, Rutland | 55 min |
| Jun 26, 7:36 PM EDT | Areal Flood Advisory | BTV | Franklin, Lamoille, Orleans | 2 hr |
Nearby
Severe Thunderstorm Warnings in Vermont, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.